# SDR CALA2016052395412

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 70,715 hours, 27,118 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS SIDE INNER PANE WINDOW SHATTERED ON CLIMB OUT.  R & R WINDOW HEAT CONTROLLER.  R & R CAPTAINS WINDOW ASSEMBLY.
